# SDR P2EA00135

- Difficulty date: April 14, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, R2 DOOR SKIN DENTED BETWEEN BEAM NR 5 AND LOWER BEAM.  REPAIRED DOOR SKIN FROM BS 968 TO BS 978 BETWEEN BEAM NR 5 AND LOWER BEAM IAW SRM 52-00-3, FIG 6.  SEE COOPESA W/O N10316-2-149, VAM100 NR 426 AND 912SDA145.  (X)
